MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number 2011-10
Medical Device Problem Codes Material Deformation (2976); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for investigation.Therefore, we could not conclusively determine the root cause of the reported incident.The ifu instructs the user to slowly inflate the balloons.It is possible that the balloon was inflated too rapidly/excessively during the manufacturing/qc process or while the user prepared the device for use resulting in deformation preventing the balloon from inflating concentrically.The production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.We have not received any other complaints of a similar nature for devices from this lot.Note: this report is 2 of 2 related to the second shunt used in the event.
 
Event or Problem Description
It was reported that two pruitt carotid shunts experienced issues during internal carotid balloon inflation.In the first case, the internal carotid balloon ruptured on the first inflation attempt.In the second case, the balloon did not inflate uniformly and appeared weak, leading the physician to discontinue use of the device.A third shunt was subsequently used and functioned as intended.No patient injury was reported.One device was discarded, and it is unclear whether the second device will be returned.Note: this report is 2 of 2 related to the second shunt used in the event.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
psong@lemaitre.com
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key24649823
Report Number1220948-2026-00047
Device Sequence Number21292597
Product Code MJN
UDI-Device Identifier00840663101191
UDI-Public(01)00840663101191(11)221003(17)270928(10)XPF1017(91)2011-10
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K811276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2011-10
Device Lot NumberXPF1017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown